# SDR AU510002214

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Dhav DHC8202
- Engine: Pwa PW123D
- Propeller: Hamstd 14SF23
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 5008269H
- Condition: Failed
- Location: Fuel
- Part time: 3,390 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE DRIVEN FUEL PUMP INPUT SHAFT SHEARED.  FUEL PUMP COULD TURN FREELY.
